# SDR 2023FA0000111

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 87,425 hours, 11,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING UNDOCUMENTED ROUND FLUSH REPAIR ADJACENT TO LAP JOINT AND BUTT JOINT, FOUND INNER DOUBLER IN BAD CONDITION AND FILLER MISSING ON FUSELAGE SKIN, STA 1725 TO STA 1767, STR 34L TO STR 36L.
